Change search
ReferencesLink to record
Permanent link

Direct link
Dirichlet problems for a non-stationary linearized system of Navier-Stokes equations in non-cylindrical domains.
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2002 (English)In: Journal of Methods and Applications of Analysis, Vol. 9, no 1, 13-98 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 9, no 1, 13-98 p.
URN: urn:nbn:se:umu:diva-8435OAI: diva2:148106
Available from: 2008-01-22 Created: 2008-01-22 Last updated: 2011-01-13Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link